Are you searching for information about a safe Buspar taper? Looking for a Buspar withdrawal or how to wean off Buspar (also called Buspirone) program that really works?
Here are just a few of the many Buspar withdrawal success stories from people who have used Point of Return's Buspar withdrawal program to taper off Buspirone.
I am very happy to report falling asleep easily last night for the first time in 6 months. I was just on day 2 of Step 1 on Method 1 and your products are nothing short of a miracle. I woke up feeling great and knew for the first time in 6 months that I was going to overcome this nasty withdrawal from Xanax. My stress & anxiety has gone down and my mood is GREAT. You told me I might be feeling better soon, but it's so hard to trust again after being mislead by doctors. You were right and I am very excited to continue on the program because after last night's successful sleep, I now have the confidence that I will just keep on feeling better and better. After 6 months of misery I have myself back. Me, my husband and my 2 children are so grateful! You saved me and I'm forever grateful for the work you put into this so people like me can have a quality of life during the taper and off the drug! I just can't thank you enough!
I love you,
Gretchen - Xanax (Similar to Buspar) Withdrawal Success Story
In the summer of 2010, I was diagnosed with stress disorder due to my job. My doctor prescribed an anti-depressant telling me that was how this disorder was treated. The anti-depressant caused me to have anxiety, headaches, and a major case of insomnia. I went to two other doctors seeking help. One doctor put me on Ambien, and the other doctor put me on Xanax. I took each of these drugs each night, and at first I slept very well. After being on these pills for only a couple of months I noticed my sleep had become bad again, and I was lucky if I got 3 to 4 hours, instead of the 7 to 8 I got at first. It appeared I had reached what is referred to as “Tolerance” to both Ambien and Xanax, and was having “Rebound” effects and the “Withdrawal” symptoms started to affect me greatly, and I was miserable. One night as my Brother and I prayed, we were led to look up these drugs on the internet so we could better understand what was happening to me. We were absolutely shocked to see what all of the horrible “Side Effects” of these drugs were, and I had a lot of them. My doctors had assured me these drugs were ok to use and I would not become addicted to them. Later, my doctors even told me I could just stop taking these drugs “Cold Turkey” without any problems. Thankfully I did not do this, but I did at first cut back to half of both drugs within less than one week. This was a mistake, as the “Withdrawal Symptoms” became almost unbearable. I looked on the internet for help, and that’s when I found the website for Point of Return. I enrolled in their program and started the supplements right away. Alesandra Rain at Point of Return contacted me, and helped me to start my “Tapering” process once I stabilized from my previous cuts. She helped guide me through a very rough time of weaning myself off of 2 very addictive and very powerful drugs at the same time. I finished the program in approximately 7 weeks, which is considered pretty fast. I felt I had to go fast due to the “Tolerance” issues and the already present “Withdrawal” symptoms. Between my faith in God and the help of Alesandra at Point of Return, I have been Ambien and Xanax free since December 30th of 2010.
I am continuing to improve daily, and am confident I will be back to 100% soon.
Jeff F. , (Arizona) - Ambien, Xanax (Similar to Buspirone) Withdrawal Success Story
Alesandra - I don't even know where to begin. I do know that I would not be where I am today if it had not been for POINT OF RETURN. I was at my lowest, not knowing what to do, and about to lose everything I had because of the medication I was on. I was taking 11 pills a day, having seizures, blacking out, in and out of mental institutes and emergency rooms. "What was wrong with me? " That seemed to be a million dollar question. Test after test, bronchitis, ear infections, diarrhea, vomiting memory loss, insomnia and depression plagued me. My husband and family were sick with worry and completely frustrated with me and I did not know where to turn. The doctors just kept prescribing me more meds, and I was sick with worry about my health. I woke up one morning, covered in blood, because I had passed out in the shower and did not remember a thing. I got on the computer, as a last resort, and found the POINT OF RETURN website. I just have two words to say about it "Thank God!" I started the program, and with MUCH support from the staff, Terry and Alesandra and any other poor soul that answered the phone, I made it! I have laughed and enjoyed life more in the past three months, than I have in the past 7 years. I have my life and family back. I have been working at a job now for 5 months, and I love it! I am the receptionist and answer more than 1,000 calls a day. It seems like a dream some days to feel so good, but I will never take life and people granted again. Life is good! Good luck on your path back to happiness!
Janet M., (TEXAS) Prozac, Dalmane, Xanax (Similar to Buspar) Withdrawal Success Story
Successful Choices You Can Make Right Now